# SDR CA961024009

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2612 · Fire Detection
- Part: Detection Unit
- Part number: 892541100
- Condition: Intermittent
- Location: Nr 3 Eng
- Component: Kidde, 892541100
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE #3 ENGINE FIRE WARNING ILLUMINATED. ENGINE SHUT DOWN. LANDED WITHOUT INCIDENT. FIRE DETECTION UNIT REPLACED.
